# SDR CHQA200600109

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 8,733 hours, 7,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR PROXIMITY STRIP, SECOND TO LAST POSITION, INOPERATIVE.  REMOVED AND REPLACED FLOOR PROXIMITY STRIP IAW EMB 135 MM 33-50-12.
